# SDR QXEA2024111400272

- Difficulty date: November 12, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 17,148 hours, 11,686 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: CDPL56115
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L2 DOOR RED ARROW WORN AWAY . REMOVED FROM SERVICE. REPLACED RED DIRECTIONAL ARROWON L2 DOOR. NO FURTHER DEFECT  RETURNED TO SERVICE.
